# SDR SIMA200926002SUP

- Difficulty date: September 14, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 12,373 hours, 11,043 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: W166861122
- Condition: Shorted
- Location: Psu
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLIGHT 3348 ON SHORT FINAL THE FLIGHT ATTENDANT REPORTED HEAVY SMOKE AND ELECTRICAL FIRE ODOR IN CABIN.  THE SOURCE WAS AROUND 7B/7C.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  EVIDENCE OF BURNED MARKS.  FOUND SHORTED WIRE W166-8611, REPAIRED SHORTED WIRE W166-8611-22 IAW WM 20-21-00, ON CIRCUIT BOARDS 8BC, 9A, 9BC.  REMOVED AND REPLACED CIRCUIT BOARDS 8BC 9A 9BV IAW CMM 25-28-23.  THE 7A, 8A, 9A AND 10A WALL AND CEILING LIGHTS BURNED OUT.  REMOVED AND REPLACED LIGHT BULB S 7A, 8A, 9A AND 10A, WALL AND CEILING LIGHTS IAW EMB 145 33-21-00 AMM.  ALL SOCKETS ARE GOOD.  THE 1A AND 2A CEILING LIGHT BURN OUT.  REMOVED AND REPLACED LIGHT BULBS AT 1A AND 2A.  INSPECTED LIGHT SOCKETS.  FOUND GOOD WITH NO BURN MARK FOUND.  OPERATIONAL CHECK IS GOOD IAW EMB 145 33-20-00 AMM.  AIRCRAFT RETURNED TO SERVICE.
